promotion image of download ymail app
Promoted
Tess asked in Pregnancy & ParentingPregnancy · 8 months ago

I am on birth control and I am spotting??

4 Answers

Relevance
  • Anonymous
    8 months ago

    That is a normal side effect of many versions of the birth control pill.

    If it continues past the first couple months of use or if it becomes heavier or bothersome, then you can ask your doctor to try a different brand.  Slight variations between brands can change which side effects you would get.  

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    Congrtulations?

    • Commenter avatarLog in to reply to the answers
  • Tulip
    Lv 7
    8 months ago

    Ok thanks for letting us know

    • Commenter avatarLog in to reply to the answers
  • Jill
    Lv 7
    8 months ago

    Yes, spotting can be a side effect of taking birth control. You should google the type of birth control you are using and read about all the possible side effects.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.